# SDR AALA20061357

- Difficulty date: December 20, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 2B HAS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 2B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
